# SDR CALA2019040500530

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 94,044 hours, 12,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151N62941
- Condition: Corroded
- Location: Bs 1540-1565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1504-1565,RBL 74 SEAT TRACK FOUND CORROSION. M/D STA1540 - 1565 RBL74 SEAT TRACK CORROSION IS OUT OF SRM 53- -00-52 ALLOWABLE DAMAGE I FIG 102 REV.79 ALLOWABLE DAMAGE LIMITS ,THE SRM LIMIT IS REMOVED THICKNESS EQUAL 0.040 IN MAX,MEASURED O/T:0.150",R/T:0.092" & THE SUBJECT SEAT TRACK REPAIRED AS PER SRM 53-00-52 REPAIR 3 REV.79 AND EC/RA 5315-01115.
